# SDR CA090428001

- Difficulty date: March 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS THAT THEY GOT AN AUTO PILOT PITCH TRIM CAUTION MSG. FOLLOWED THE QRH AND DISC THE AUTO PILOT AND TRIM THE PLANE MANUALLY. ACFT WOULD NOT TRIM. TRYING TO NOSE THE ACFT OVER TOOK EXCESSIVE FORCE AT WHICH TIME THE ACFT ROLLED TO THE RT. THE CREW THEN PULLED THE AILERON DISC AND GOT THE ACFT TO LEVEL OFF BUT WAS STILL IN A NOSE UP ATTITUDE. DISCONNECTED THE ELEVATOR AND WERE ABLE TO CONTROL THE DESCENT OF  ACFT.
